One nonlocal problem in time for a semilinear multidimensional wave equation
作者: Sergo KharibegashviliBidzina Midodashvili
作者单位: 1I. Javakhishvili Tbilisi State University
2Georgian Technical University
3Gori Teaching University
刊名: Lithuanian Mathematical Journal, 2017, Vol.57 (3), pp.331-350
来源数据库: Springer Nature Journal
DOI: 10.1007/s10986-017-9364-1
关键词: Semilinear multidimensional wave equationsNonlocal conditions in timeExistence and nonexistence of solutions35L0535L2035L71
英文摘要: We consider a nonlocal problem in time for semilinear multidimensional wave equations and prove theorems on existence, uniqueness, and nonexistence of solutions.
原始语种摘要: We consider a nonlocal problem in time for semilinear multidimensional wave equations and prove theorems on existence, uniqueness, and nonexistence of solutions.
全文获取路径: Springer Nature  (合作)
分享到:
来源刊物:
影响因子:0.346 (2012)

×
关键词翻译
关键词翻译
  • semilinear 半线性的
  • problem 题目
  • nonexistence 不存在性
  • prove 实验
  • consider 仔细考虑
  • uniqueness 唯一性
  • conditions 条件式
  • equation 方程